3 hurt at Arapahoe High in Colorado Student Shooter Shot Self

 

arapahoe shooting

ARAPAHOE, CO SCHOOL SHOOTING

Sheriff: School shooter was after faculty member
3 hurt at Arapahoe High in Colorado
Suspect, a male student, apparently killed himself
Sheriff: One wounded student in serious condition
Suspect armed with a shotgun, sheriff says

Yet another school shooting today with reporters asking why another in Colorado again?

I can tell them why!

Original article: http://www.cnn.com/2013/12/13/us/colorado-school-shooting/index.html?hpt=hp_t1

Yet another school shooting today with reporters asking why another in Colorado again?

I can tell them why! It is because when Columbine happened they used the funds coming in to help the survivors to build a new counseling center where they peddled antidepressants like crazy! The kids could not even pick up their mail from those sending condolences to them unless they picked them up at the new counseling center where they would of course do all they could to put more of them on the meds. And it was not just the children, but whole families. Therefore much of Colorado became medicated at that point.

We then began to watch more and more cases involving antidepressants came in from Colorado.

So now we wait to see how long it will take to find out what this young man was taking. But while we wait I would encourage you all to share with as many as you can our list of school shootings: http://www.drugawareness.org/ssri-nightmares/school-shootings/ along with our list of school shootings in video format: http://www.youtube.com/watch?v=JpFoivbZH1o&feature=youtu.be and our video of a school shooting incident Why I Took a Gun to School … http://www.drugawareness.org/recentcasesblog/why-i-took-a-gun-to-school-1 where the young man who took a gun to school while under the influence of Effexor and in withdrawal from Paxil explains what happened to him. As far as I know this is the only interview of a school shooter talking about what happened because most commit suicide after as this young man did today in Colorado.

Also see this same young man involved in that shooting incident as he joins together with Mark Taylor, the first boy shot at Columbine High, to tell the world why these shootings continue. http://www.youtube.com/watch?v=qPOcNp5OgyY

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: “Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. These reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/

878 total views, 3 views today

Posted in Murder-Suicides, Recent Cases Blog, School Shootings / Incidents and tagged , , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply